# SDR AWXA200401305

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,854 hours, 21,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 168
- Condition: Faulty
- Location: Zone 242
- Part time: 43,801 hours, 19,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING 8-DAY CHECK EMERGENCY EXIT LIGHT TEST FAULTED FOR RT EXTERNAL.  MAINTENANCE REMOVED AND REPLACED RT OVERWING EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
